I've been on Trinessa for several months, and then I missed two days after my last pack (after the 7 inactive pills). So I started taking the new pack two days late, and then three days into it, I was put on the antibiotic doxycycline. That antibiotic made me sick so I was put on Augmentin. In the past couple of days, the dose of Augmentin was increased. (I have been on antibiotics for 3 weeks now) I've been having heartburn and hot flashes for a few days (before the increased dose). Now I'm experiencing some light bleeding when I wipe, it started off barely visible and pink, but after intercourse it was a little heavier and brown (still only when I wipe.) I have 4 more active pills before the inactive ones. Am I experiencing withdrawal bleeding due to the antibiotic or could it be implantation bleeding?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.